MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number 37612
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Shaking/Tremors (2515); Convulsion/Seizure (4406)
Date of Event 05/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the patient is having trouble charging the implanted neurostimulator.Caller said the insr is dead and they have tried plugging it into different outlets.Caller also said the cord is frayed at the top where it goes into the charger.A request was sent to the repair department.Patient was also on the phone.It was reviewed that is the dtc doesn't resolve the issue they will need to transition to the wr.The recharger is not working, it is not showing that it charges, it's not blinking.The dtc was recently replaced, the patient charges every other day and it worked up until yesterday.Worked with callers to start charging the patient's implant but the screen showed an empty insr battery screen and did not change despite checking connections/unplugging/ replugging.Caller said patient charges every other day and should have charged yesterday but could not because it was not working.The issue was not resolved through troubleshooting.Reviewed the wireless transition process and the rep will be notified to start the transition to the wireless system process.Offered and sent email to the reps in the area, redirected to the patient's doctor.Additional information has been received from rep that the old charger (not being produced anymore) stopped working so the patient wasn't able to charge.The patient will be receiving the wireless recharger as part of the replacement program.Manufacturer rep have no further information.Additional information has been received that the patient received a replacement desktop charger (dtc), but the recharger still was not charging.The caller mentioned that the patient was starting to panic and spiral because they hadn't been able to charge their implantable neurostimulator (ins) for a couple of days.Agent reviewed that the patient will need to be transitioned to the wr.Additional information has been received that they didn't want to sound impatient, but said the patient is epileptic and with them they were worried about this, they were catching seizures repeatedly.They fell in the bathtub this morning, they took the medicine at the wrong time.They are just not himself because this is weighing on his mind so heavy that they thinks that if they doesn't charge himself, they are gonna get sick and what's happening is they were making themselves sick.Patient services also sent another email to the rep explaining the urgency of the situation.Caller said the tracking numbers at least would give the patient a peace of mind.They will await further contact from the rep.They said they hadn't yet received the shipment and they were in cases for the afternoon but said they would reach out to the patient rep to let them know they were awaiting the shipment and once they receive it, they would send it to them.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25452962
Report Number3004209178-2026-09763
Device Sequence Number21417563
Product Code MHY
UDI-Device Identifier00643169529762
UDI-Public(01)00643169529762(17)170828
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2017
Device Model Number37612
Device Catalogue Number37612
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2026
Supplement Date Received by Manufacturer06/10/2026
Initial Report FDA Received Date06/10/2026
Supplement Report FDA Received Date06/11/2026
Date Device Manufactured09/28/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11."
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexMale